An L p -estimate for the gradient of solutions of second order elliptic divergence equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 17 (1963) no. 3, p. 189-206
@article{ASNSP_1963_3_17_3_189_0,
     author = {Meyers, Norman G.},
     title = {An $L^p$-estimate for the gradient of solutions of second order elliptic divergence equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 17},
     number = {3},
     year = {1963},
     pages = {189-206},
     zbl = {0127.31904},
     mrnumber = {159110},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1963_3_17_3_189_0}
}
Meyers, Norman G. An $L^p$-estimate for the gradient of solutions of second order elliptic divergence equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 17 (1963) no. 3, pp. 189-206. http://www.numdam.org/item/ASNSP_1963_3_17_3_189_0/

[1] Agmon, S. Douglis, A. and Nirenberg, L. Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I, Com. Pure Appl. Math. 12, pp. 623-727 (1959). | MR 125307 | Zbl 0093.10401

u [2] Boyarskii, B.V. Homeomorphic solutions of Beltrami systems, Dokl. Akad. Nauk. SSSR.(N. S.) 102, (1955) (Russian). | MR 71620

u [3] Boyarskii, B.V. Generalized solutions of a system of differential equations of the first order of elliptic type with discontinuous coefficients, Mat. Sbornik N. S. 43, pp. 451-503 (1957) (Russian). | MR 106324

[4] Calderon, A.P. and Zygmund, A. On the existence of certain singular integrals, Acta. Math., 88, pp. 85-139 (1952). | MR 52553 | Zbl 0047.10201

[5] De Giorgi, E. Sulla differentiabilità e l'analiticitá delle extremali degli integrali multipli regolari, Mem. Accad. Sci. Torino, S. III, Parte I, pp. 25-43 (1957) | Zbl 0084.31901

[6] Dunford, N. and Schwartz, J. Linear Operators Part I, Interscience (New York) (1958). | Zbl 0084.10402

[7] Finn, R. and Serrin, J. On the Hölder continuity of quasi-conformal and elliptic mappings, Trans. Amer. Math. Soc. 89, pp. 1-15 (1958). | MR 97626 | Zbl 0082.29401

[8] Moser, J. A new proof of De Giorgi's theorem concerning the regularity problem for elliptic differential equations. Comm. Pure Appl. Math. 13, pp 457-468 (1960). | MR 170091 | Zbl 0111.09301

[9] Vekua, I.N. The problem of reduction to canonical form of differential forms of elliptic type and generalized Cauchy Riemann systems, Dokl. Acad. Nauk. 100, pp. 197-200 (1955) (Russian). | MR 70011 | Zbl 0068.06401